Publication
Title
Perturbations from an elliptic Hamiltonian of degree four: 1: saddle loop and two saddle cycle
Author
Language
English
Source (journal)
Journal of differential equations. - Amsterdam, 1965, currens
Publication
Amsterdam : Elsevier , 2001
ISSN
0022-0396 [print]
1090-2732 [online]
Volume/pages
176 :1 (2001) , p. 114-157
ISI
000171903600004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 23.08.2022